# SDR GTIA040565

- Difficulty date: June 9, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misinstalled
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLL - L1 DOOR SLIDE GIRT BAR CABLE IMPROPERLY ROUTED.  REROUTED GIRT BAR CABLE.  (M)
